# SDR AALA201805239040

- Difficulty date: May 20, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug MD 83
- Aircraft serial: 53253
- Aircraft time: 81,047 hours, 36,877 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275505
- Part serial: 1028GH4367
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. LOWER FORWARD CORNER OF THE CAPTAINS WINDSHIELD HAS SMOOTH EDGE DELAMINATION BEYOND 2.0 IN LIMIT, NOTED IN THE CLEARVIEW AREA. REPLACED CAPTAINS WINDSHIELD PER MM 56-10-02.
